# SDR REXA2012101301404

- Difficulty date: October 13, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 25,678 hours, 22,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND OVERHEAD EMERGENCY FLOOD LIGHT INOPERABLE.  RELAMPED OVERHEAD EMERGENCY LIGHT IAW AMM 33-51-14.  OPS CHECKS GOOD, CLEARS DM, PLACARD REMOVED.
